Orlicz序列空间的强暴露点

李民丽;王保祥;王廷辅

数学学报 ›› 1999, Vol. 42 ›› Issue (4)

PDF(342 KB)
PDF(342 KB)
数学学报 ›› 1999, Vol. 42 ›› Issue (4) DOI: 10.12386/A1999sxxb0098
论文

Orlicz序列空间的强暴露点

    李民丽;王保祥;王廷辅
作者信息 +

Strongly Exposed Points of Orlicz Sequence Spaces

    Min Li LI(1),Bao Xiang WANG(2)
Author information +
文章历史 +

摘要

本文给出赋Orlicz范数和赋Luxemburg范数的Orlicz序列空间的单位球面上的强暴露点的充分必要条件.

Abstract

For Orlics sequence spaces endowed with Orlicz norm and Luxemburg norm,the criteria for strongly exposed points are given.

关键词

自伴算子 / 微分算子 / 对称微分算式

引用本文

导出引用
李民丽;王保祥;王廷辅. Orlicz序列空间的强暴露点. 数学学报, 1999, 42(4) https://doi.org/10.12386/A1999sxxb0098
Min Li LI(1),Bao Xiang WANG(2). Strongly Exposed Points of Orlicz Sequence Spaces. Acta Mathematica Sinica, Chinese Series, 1999, 42(4) https://doi.org/10.12386/A1999sxxb0098
PDF(342 KB)

254

Accesses

0

Citation

Detail

段落导航
相关文章

/